# SDR 99ZZZX118

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N232MT
- Make and model: Cessna TU206G
- Aircraft serial: U20606200
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 146
- Condition: Inoperative
- Location: Cockpit
- Part time: 947 hours
- Component: Safeflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND STALL WARNING LIFT DETECTOR INOPERABLE DUE TO HIGH RESISTANCE.  ALSO DISCOVERED THE WRONG LIFT SWITCH WAS INSTALLED PER CONVERSATION WITH SAFE FLIGHT.  REPLACED P/N 146 WITH CORRECT P/N 150.
